# SDR FDEA201002020308

- Difficulty date: February 2, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5130
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR AFT RT INBD SEAT TRACK WITH LIGHT SURFACE CORROSION AT BS 1640, RBL 24.  CORROSION ON SEAT TRACK AT BS 1640, RBL 24, FOUND OUT OF SRM LIMITS. SEAT TRACK R & R IAW SRM 51-40-02 REV.99.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
